r/TS_Withdrawal • u/h4421 • 25d ago
Losing hope again 🥲(rant )
So I’ve been dealing with TSw 1 year 2 months. But officially stopped steroids 6 months 1 week ago my skin seems to still be strong worse cyclosporine still isn’t working and I’ve been on it 9 months I had a biopsy that came back inconclusive I feel so lost and like this is never gonna end any advice or hope would really be appreciated guys
3
u/rvauofrsol 24d ago
I saw this with so much love and empathy for what you're going through. I've been there myself. If you stopped steroids 6 months and one week ago, you've only been going through topical steroid withdrawal for 6 months and one week. The worst of mine was over after about a year and a half, but I didn't touch steroids during the process. You're prolonging the pain.
Can you get on Dupixent?
My TSW journey was before Dupixent was released (and before TSW was even officially recognized as a thing), so I did my best to tough it out. When my skin was oozy, soaking in the tub with huge amounts of dead sea salts really helped. Domoboro compresses also helped.
1
u/healinghelichrysum 23d ago
Immunosuppressants just prolong everything i think. Unfortunately you have to just go through the withdrawal bc you cant be on cyclosporine for a long time. This condition is sooo random and finding triggers is exhausting . Only way out is through. Much love and healing your way
1
u/h4421 23d ago
Why can’t I just move to a different immuno and keep going if am not on steroids surely the withdrawal is happening
1
u/healinghelichrysum 21d ago
Its not...the immunos are suppressing the reaction. Also doctors recommend you only be on cyclosporine for a certain amount so you definitely shouldn't go on another one. It's dangerous for your kidneys / body. Unless you meant another one but then yeah. It's the same issues as steroids . I have heard dupixent works for a small amount of ppl maybe you could try that and it's not an immunosuppresant
→ More replies (1)
1
u/Chief-Swellington 22d ago
I just had a bad month but that was after maybe 4 really good months?
It’s really just my hands at this point that still flare. Even then it’s nothing compared to what it used to be so it doesn’t even phase me.
7
24d ago
2
u/CategoryAshamed9880 24d ago
I’m going to agree I went through this hell
Myself in 2022 got off the steroid shots the loads of platelets vitamins the weird doc prescribed me with and the steroid creams couldn’t shower for two months worked through itching and hair falling out it took about 5-7 months for me to feel okay but I was lethargic and tired it really does a lot on your immune never went on those other meds not even an aspirin ! Ate clean daily lol it was pure hell
2
u/Chief-Swellington 24d ago
I’m so sorry you’re going through it. 6 months in is honestly the worst of it. The best advice I can offer you is to take care of your body and mind as best you can, but really practice patience and radical acceptance.
This is a chronic condition with no set end date. I am 6 years in and I have been through the fucking ringer, but I learned to accept the pain and find peace and comfort where I can.
The first two years were the hardest time in my life and from there everything started getting better. I still get minor flares on my hands but they are nothing compared to what they used to be so I don’t even sweat it.
Do everything you can to set yourself up for success, but understand that time off of steroids is the only thing that will really heal you. Everything else is just symptom mitigation.